Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can burning in blood indicate gonorrhea ? Is Azithral 500 a good medicine for this ?

i am aged 36 years. I am suffering from burning sensation in the blood . I suspect it as gonnareah. Can I use Azithral 500 . Please suggest dosage
Asked On : Sun, 3 Jul 2011
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, welcome to healthcaremagic. You must be looking to say burning sensation in urine. burning sensation in urine could be due to urinary tract infection or STD's. You should avoid self medication as this could lead to development of drug resistance in infective organisms. You need to give further information about your sex history and symptoms. It would be advisable to visit your doctor to recieve correct medication after check up. Wish you good health.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor